Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 68, Issue 1, Summer 2012  pp. 67-83.

Non-commutative $L_p$-spaces associated with a Maharam trace

Authors Vladimir Chilin (1) and Botir Zakirov (2)
Author institution: (1) Department of Mathematics, National University of Uzbekistan, Tashkent, 100174, Uzbekistan
(2) Tashkent Railway Engineering Institute, Tashkent, 100167, Uzbekistan

Summary:  Non-commutative $L_p$-spaces $L^p(M,\Phi)$ associated with the Maharam trace are defined and their dual spaces are described.

Contents    Full-Text PDF